| Model Number |
4628-003 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.The customer declined further troubleshooting with tandem technical support, therefore no additional information could be obtained.There was no reported adverse impact on customer's blood glucose level.